MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Suture Cinch - Long; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION Suture Cinch - Long; Endoscopic Tissue Approximation Device
Model Number M00505550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch - long was used during an endoscopic sleeve gastroplasty (esg) procedure performed on (b)(6) 2026.During the procedure, the suture broke into 2 pieces off of the cinch catheter when applying tension before deploying.The procedure was completed with another suture cinch - long of the same model.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: device code a0401 is being used to capture the reportable event of suture break.Block h11 device evaluation: the device was not returned for analysis; therefore, a technical analysis could not be performed.For this reason and due to the lack of evidence is unable to confirm the reported event.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on all the gathered information, there is not enough evidence to determine whether the reported event was due to the physician's technique during the procedure or was related to a device malfunction.Additionally, for the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".

Brand Name
Suture Cinch - Long
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50244674
Report Number3005099803-2026-03312
Device Sequence Number10378443
Product Code OCW
UDI-Device Identifier00191506049188
UDI-Public(01)00191506049188(17)290624(10)39672414
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505550
Device Catalogue NumberM00505550
Device Lot Number0039672414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured06/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown